... was on my lap, he knocked it out of my hand and it fell on him, his face and some into his mouth? what action should i take? how long does it stay in his system and what are the side effects? i am so worried that it could effect him later in life???
Hello, I am very worried on what to do?? I was taking my liqued methodone and my 8 month old son?
Added 18 Jan 2010:
what kind of pre-causions should i take? should i take him to the ER, or what? he threw up alittle.. i am guessing he got around 5-10mg. but i am not sure!!!!????!!!!! i need help on this question fast?? thank you
Michelle, as with any medication and an 8 month old baby you should immediately call the poison control center or your local emergency room and they can tell you the proper response immediately. Do not wait for someone online to respond please. It may be perfectly harmless but you really need to follow this up with trained professionals. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My sixteen month old son started taking Loratadine 5mg/5ml syrup four days ago and for the past two?
Posted 10 Nov 2009 • 1 answer
Posted 8 Nov 2011 • 2 answers
Posted 12 Mar 2012 • 1 answer
Posted 10 Aug 2013 • 4 answers
Posted 23 Oct 2016 • 0 answers